# SDR C2XA10CL199

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 29,319 hours, 22,184 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1706
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 997 hours, 776 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

CLE FLT 2629 THE CREW REPORTED A STRONG ELECTRICAL SMELL AND A WINDSHIELD HEAT NR 2 FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
